# SDR SIMA201114303

- Difficulty date: May 21, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 22,726 hours, 19,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Unknown
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3285 DURING CRUISE THE FIRST OFFICER OBSERVED SMOKE, THEN THE CAPTAIN AND FIRST OFFICER NOTICED A BURNING ODOR.  THE CAPTAIN AND FIRST OFFICER PUT ON THEIR O2 MASK AND DECLARED AN EMERGENCY.  THE CAPTAIN ELECTED TO DIVERT TO SAT AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED PANEL 242BF IAW EMB AMM 53-01-02, PERFORMED GVI OF AC DUCTS IAW EMB AMM 21-22-05.  REMOVED AND REPLACED PANEL 242CF IAW EMB AMM 53-01-02, PERFORMED GVI OF AC DUCTS IAW EMB AMM 21-22-05.  REMOVED AND REPLACED PANEL 241DF IAW EMB AMM 53-01-02, PERFORMED GVI OF AC DUCTS IAW EMB AMM 21-22-05.  REMOVED AND REPLACED PANEL 251DF IAW EMB AMM 53-01-02, PERFORMED GVI OF AC DUCTS IAW EMB AMM 21-22-05.  REMOVED AND REPLACED PANEL 251JF IAW EMB AMM 53-01-02, PERFORMED GVI OF AC DUCTS IAW EMB AMM 21-22-05.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
